# SDR SWAA982110

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING TOP  BS 169 CRACKED APPROX .5 INCH.  REPAIRED PER BOEING SRM.
